# SDR SWAA2022010347826

- Difficulty date: November 26, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LEADING EDGE RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER ; 2021-544362 / [01] REPLACED LEADING EDGE RIB 105.26 LT HORIZONTAL STAB SRM 51-10-02 AND DWG 186A1001 REV. B; SHEET:1 SEE INDIVIDUAL SIGNOFF BELOW.; [02] REPLACED LEADING EDGE RIB 105.26 LT HORIZONTAL STABILIZER SRM 51-10-02 AND DWG 186A1001 REV. B; SHEET:1 SEE INDIVIDUAL SIGNOFF BELOW.; [03] TASK COMPLETED ; SEE INDIVIDUAL SIGNOFF BELOW.
